Differential and Integral Equations
- Differential Integral Equations
- Volume 7, Number 3-4 (1994), 665-688.
Convergence of solutions of implicit differential equations
Differential Integral Equations, Volume 7, Number 3-4 (1994), 665-688.
First available in Project Euclid: 3 June 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34A09: Implicit equations, differential-algebraic equations [See also 65L80] 34G10: Linear equations [See also 47D06, 47D09]
Barbu, Viorel; Favini, Angelo. Convergence of solutions of implicit differential equations. Differential Integral Equations 7 (1994), no. 3-4, 665--688. https://projecteuclid.org/euclid.die/1370267699